Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Int Appl Mech

Search In Journal Title:

Abbravation: International Applied Mechanics

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1007/s11569-011-0113-3

Search In DOI:

ISSN

1573-8582

Search In ISSN:
Search In Title Of Papers:

Stability of composite shells of revolution

Authors: V M Trach
Publish Date: 2008/08/05
Volume: 44, Issue: 3, Pages: 331-344
PDF Link

Abstract

An approach to solving the buckling problem for shells made of a composite material with one plane of elastic symmetry is presented The approach employs complex Fourier series The prebuckling stressstrain state is assumed to be geometrically nonlinear The stability of a cylindrical shell under axial compression and uniform side pressure is analyzed using the RungeKutta method with discrete orthogonalization The numerical results are compared with analytical solutions


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: